MathSciNet Relay Station
MathSciNet bibliographic data
MR492159 62M05 (60J60 62G05 93E12)
Banon, G. Nonparametric identification for diffusion processes. SIAM J. Control Optim. 16 (1978), no. 3, 380–395.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement